Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Combes, F, Vega, HJD, Mikhailov, AV et al. (1 more author) (1993) Multi-String Solutions by Soliton Methods in De Sitter Spacetime. Physical Review D, 50. 2754 - 2768. ISSN 0556-2821

Vega, HJD, Mikhailov, AV and Sanchez, N (1993) Exact String Solutions in 2+1-Dimensional De Sitter Spacetime. Theoretical and Mathematical Physics, 94 (2). 166 - 172. ISSN 0040-5779

This list was generated on Mon Aug 12 05:24:44 2019 BST.